# SDR ASAA2013012693770

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,754 hours, 811 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PARKING, APU WAS STARTED AND PUT ON THE BUS.  IT THEN SHUTDOWN WITH A FAULT LIGHT ILLUMINATED.  APU VOLTS & FREQS OK.  APU MX HISTORY PAGE SHOWS 99 FAULTS (EVERY APU CYCLE) MSG 49-72103, DATA MEMORY MODULE CIRCUIT FAILURE. ACCOMPLISHED FIM 49-70, TASK 806, VERIFIED P11 AT DMM & D10436 AT APU FIREWALL RECEPTACLE SECURED.  TRIED KNOWN GOOD APU ECU M1709, NO HELP, REINSTALLED ORIGINAL APU ECU. CURRENT STATUS PAGE SHOWS MSG 49-72103.  FAULT HISTORY PAGE SHOWS 3 FAULTS MSG 49-11019 POWER INTERRUPT, DC POWER LOSS SHUTDOWN.  BAT BUS SHOWS 26V, BAT 29V, & AUX  BAT 30. REPLACED APU DATA MEMORY MODULE.  REF AMM 49-72-11-000-801, 49-72-11-400-801.  GROUND VERIFICATION SUCCESSFUL.
